# SDR ASAA2015022210740

- Difficulty date: February 22, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 27,161 hours, 8,426 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gasket
- Part number: 753312
- Condition: Leaking
- Location: Nr 1 Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG DRIVE LIGHT ILLUMINATED NR 1 ENG GENERATOR DISCONNECTED APU STARTED AND USED TO POWER BUS.   ACFT GROUNDED.  FOUND NR 1 ENG IDG OIL LOW, SERVICED IDG OIL REF AMM 12-13-21.  RAN NR 1 ENG FOUND IDG SIGHT GLASS LEAKING OIL. R & R NR 1 ENG IDG SIGHT GLASS GASKET AS REQUIRED REF CMM 24-11-85.  RESERVICED NR 1 ENG IDG,  RESET DISCONNECT. RAN NR 1 ENG VOLTS AND FREQS GOOD.  NO LEAKS NOTED, REF AMM 24-11-11, 71-00-00-800-811-F00. RESHEAR WIRED NR 1 ENG DISCONNECT SWITCH.
